# SDR AALA202504234291

- Difficulty date: April 20, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N933AM
- Make and model: Airbus A321-231
- Aircraft serial: 7564
- Aircraft time: 24,525 hours, 9,777 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: P2070004201
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: JUMP SEAT 4R FLASHLIGHT WON'T TEST. MAINTENANCE REPLACED FLASHLIGHT BRACKET AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 20-21-11.
